# SDR 2005FA0001307

- Difficulty date: September 8, 2005
- Submitted: September 22, 2005
- Operation: General aviation
- Aircraft: N934RD
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258296
- Engine: Garrtt TFE731*
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Condition: Loose
- Location: Engine Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVESTIGATED ENGINE NR 1 AND ENGINE NR 2 STARTERS NOT ROTATING WHEN START SEQUENCE INITIATED.  FOUND WIRING CONNECTORS LOOSE ON PANEL ZL INTERNAL START CONTACTOR (U) TERMINALS (CONTACTOR, PN A84MAS).  RETORQUED WIRING TERMINALS, ENGINE START OPERATIONS, NORMAL.  (K)
